# SDR UIEA2018070901403

- Difficulty date: July 9, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,482 hours, 16,495 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT FWD WINDOW EICAS AFTER LANDING REPEAT WRITE UP. PERFORMED FLIGHT COMPARTMENT WINDOW ANTI-ICE SYSTEM OPERATIONAL TEST, OPS CHECK GOOD AS PER AMM 30-41-00.
